# SDR 99ZZZM698

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2D226
- Condition: Failed
- Location: Nr 2 Engine Duct
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: F, D, O

## Discrepancy

DURING CRUISE, AT 20,000 FEET, THE NR 2 BLEED WARNING LIGHT CAME ON.  MINUTES LATER THE BAGGAGE COMPARTMENT SMOKE DETECTOR ILLUMINATED, PROCEEDED TO ACTIVATE THE COMPARTMENT FIRE EXTINGUISHER.  RETURNED TO INDIANAPOLIS WITHOUT FURTHER INCIDENT.  FOUND THE NR 2 ENGINE PNEUMATIC DUCT LOOSE AT THE AFT RIGHT BAGGAGE COMPARTMENT ACCESS PANEL.  REPLACED THE O-RINGS, RESECURED THE DUCT AND NO LEAKS NOTED AT THIS TIME, OK FOR SERVICE.  (M)
